| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Jishan Fan, Tohru Ozawa
      Uniform regularity for the Landau-Lifshitz-Maxwell system without dissipation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 171, 8547-8557

Copyright © 2014 Jishan Fan and Tohru Ozawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access